Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 122, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 3, 2007, 1:29 AM CDT for Burnet County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 1:29 AM CDT (06:29 UTC)
- Expired
- May 3, 2007, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.5 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2899 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 030631 FFWEWX TXC053-030930- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 129 AM CDT THU MAY 3 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... BURNET COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...BURNET...BERTRAM... * UNTIL 430 AM CDT * AT 128 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM SCATTERED THUNDERSTORMS FROM LAKE BUCHANAN TO BURNET...BRIGGS AND OAKALLA. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF BURNET COUNTY. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. LAT...LON 3073 9836 3074 9803 3102 9785 3100 9839 $$
1 follow-up statement
000 WGUS74 KEWX 030929 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 427 AM CDT THU MAY 3 2007 TXC053-030937- BURNET TX- 427 AM CDT THU MAY 3 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 AM CDT FOR BURNET COUNTY... AT 425 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED ONE WEAKENING SHOWER ACROSS BURNET COUNTY. THE THREAT OF FLASH FLOODING IS NO LONGER EXPECTED. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3073 9836 3074 9803 3102 9785 3100 9839 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 12:44 AM CDT, 45 minutes earlier.
Area forecast discussion, May 3, 12:44 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1244 AM CDT THU MAY 3 2007 .AVIATION... SHOWERS AND THUNDERSTORMS HAVE MOVED AWAY FROM ALL TERMINALS...BUT A SECOND LINE IS FORMING OVER THE EASTERN HILL COUNTRY. LOOKS LIKE THIS LINE WILL MOVE THROUGH THE AUS AREA IN ABOUT AN HOUR. IN THE WAKE OF ALL THE STORMS EXPECT CIGS AND VIS TO DROP TO IFR BY AROUND 10Z AND THEN REBOUND TO VFR BY AROUND 19Z. && .PREV DISCUSSION... /ISSUED 1151 PM CDT WED MAY 2 2007/ UPDATE...DECIDED TO KEEP THE FLASH FLOOD WATCH UP TIL 6 AM AND LET MIDNIGHT SHIFT SEE STORMS SHIFTING ACROSS OUR EASTERN CWA. MANY STREAMS AND CREEKS REMAIN OUT OF BANKS LATE THIS EVENING SO WATCH WOULD HEIGHTEN PUBLIC AWARENESS FOR PUBLIC TO STAY AWAY FROM LOW LYING OR FLOOD PRONE AREAS AND AVOID DRIVING ACROSS LOW WATER CROSSINGS. PREV DISCUSSION... /ISSUED 901 PM CDT WED MAY 2 2007/ UPDATE...BUSY NIGHT ACROSS SOUTH CENTRAL TEXAS. BAND OF STRONG TO SEVERE CONVECTION CONTINUES ALONG THE NORTHERN ESCARPMENT COUNTIES SOUTHEAST TO ZAVALA COUNTY. WILL TRY TO CLEAR COUNTIES BEHIND THIS BAND OF CONVECTION FROM TORNADO WATCH 212. AFTER CONSULTATION WITH SPC...WILL LEAVE VAL VERDE..KINNEY AND MAVERICK COUNTIES IN THE WATCH AS SOME CONCERN ABOUT CONVECTION REACHING THEM FROM THE WEST LATE TONIGHT. WILL REALIGN WATCH AND ISSUE NEW FORECASTS TO REFLECT CHANGES. PREV DISCUSSION... /ISSUED 340 PM CDT WED MAY 2 2007/ SEVERE STORMS AND HEAVY RAINFALL EXPECTED THIS EVENING THROUGH THURSDAY MORNING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... DISCUSSION... RAIN...SEVERE STORMS AND THE POSSIBILITY OF TORNADOES ARE IN STORE FOR SOUTH CENTRAL TEXAS THIS EVENING THROUGH THURSDAY MORNING. THE MUCH-ADVERTISED MESOSCALE CONVECTIVE SYSTEM HAS STARTED TO MOVE INTO THE WESTERN AREAS OF THE CWA AND EXPANDS ALMOST ENTIRELY ACROSS THE BIG COUNTRY REGION. THIS SYSTEM WILL CONTINUE ITS SLOW EAST-SOUTHEAST PROGRESSION THIS EVENING AND OVERNIGHT AND SHOULD EXIT OUR EASTERN COUNTIES BY MID TO LATE MORNING. THE STRONGEST OF THE EXISTING STORMS HAVE ALREADY PRODUCED DAMAGING WINDS AND LARGE HAIL...AND WE EXPECT THIS TO CONTINUE AS THE STORMS APPROACH OUR AREA. MODELS CONTINUE TO BE CAPRICIOUS WITH THE PLACEMENT OF QPF BULLS- EYES, BUT WILL LIKELY SEE WIDESPREAD 1 TO 2 INCH RAINFALL AVERAGES WITH TOTAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE BY EARLY THURSDAY MORNING. DESPITE WHERE ANY OF THE MODELS INDICATE THE HEAVIEST RAIN WILL BE, ALL OF SOUTH CENTRAL TEXAS IS SUSCEPTIBLE TO FLASH FLOODING, ESPECIALLY WITH MOST OF THE AREA STILL DEALING WITH SATURATED GROUNDS FROM RAIN OVER THE PREVIOUS FEW DAYS. DUE TO THE OVERNIGHT TIMING OF THE STORMS, WOULD LIKE TO STRESS THE IMPORTANCE THAT IT IS OFTEN DIFFICULT TO TELL WHEN ROADWAYS HAVE BECOME INUNDATED BY FLOOD WATERS...ESPECIALLY AT NIGHT. IF POSSIBLE, KEEP OVERNIGHT TRAVEL LIMITED AND REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION. ONCE THIS SYSTEM CLEARS THE REGION, UPPER LEVEL RIDGING WILL ENTER THE PICTURE, LEADING TO A WARM AND DRY WEEKEND. BOTH MAX AND MIN TEMPERATURES FRIDAY THROUGH SUNDAY WILL BE ABOUT 5 TO 7 DEGREES ABOVE EARLY MAY NORMALS. MODERATE SOUTHERLY FLOW AT THE SURFACE WILL KEEP THE WARMER MORNING LOWS THROUGH THE FORECAST PERIOD, BUT MAX TEMPS WILL MODERATE A LITTLE. ANOTHER UPPER LEVEL LOW IS EXPECTED TO DEVELOP ACROSS THE FOUR CORNERS REGION OVER THE WEEKEND AND WILL EJECT NORTHEASTWARD BY THE BEGINNING OF NEXT WEEK. SO FAR, THIS WILL MEAN A SLIGHT CHANCE FOR MORE RAIN ACROSS SOUTH CENTRAL TEXAS SOME TIME BETWEEN EARLY MONDAY AND WEDNESDAY. DESPITE MODELS HAVING DEPICTED THIS SYSTEM FOR THE PAST SEVERAL RUNS, THERE HAS BEEN VERY LITTLE CONSISTENCY WITH THE TIMING AND PLACEMENT OF THIS FEATURE...WHICH IS WHY THERE IS AS MUCH UNCERTAINTY IN THE FORECAST AS THERE IS. STAYED WITHIN A CATEGORY OF GFS(X) NUMBERS THROUGH MOST OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 70 91 70 88 / 50 10 0 - 10 AUSTIN BERGSTROM INTL AIRPORT 82 68 90 70 88 / 50 10 0 - 10 DEL RIO INTL AIRPORT 90 73 95 73 92 / 10 10 0 - 10 SAN ANTONIO INTL AIRPORT 86 71 91 71 88 / 40 10 0 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON. && 18/05/04
Hazardous weather outlook, May 2, 5:40 AM CDT, 19 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 AM CDT WED MAY 2 2007 TXZ171>173-183>194-202>208-031045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- 540 AM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FORM LATER THIS MORNING AND THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. LATER THIS AFTERNOON WE EXPECT HEAVY RAIN TO DEVELOP WHICH WILL CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS MORNING. TXZ209-217>225-228-031045- FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA-DIMMIT- 540 AM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FORM LATER THIS MORNING AND THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS MORNING.
In the hours before
Local storm report, May 2, 9:35 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 3 W GEORGETOWN 30.65N 97.74W
05/02/2007 M1.50 INCH WILLIAMSON TX LAW ENFORCEMENT
LARGE HAIL REPORTED NEAR STATE HIGHWAY 29 WEST OF
GEORGETOWN.
0815 PM HAIL 3 N LIBERTY HILL 30.71N 97.92W
05/02/2007 M0.50 INCH WILLIAMSON TX LAW ENFORCEMENT
HAIL REPORTED NEAR STATE HIGHWAY 29 AND COUNTY ROAD 200.
&&
PMLocal storm report, May 2, 9:46 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 E GEORGETOWN 30.65N 97.67W
05/02/2007 WILLIAMSON TX LAW ENFORCEMENT
SEVERAL STREET HAVE WATER OVER THE ROADS.
0845 PM TSTM WND DMG BATESVILLE 28.95N 99.61W
05/02/2007 ZAVALA TX LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN.
0825 PM HAIL GEORGETOWN 30.65N 97.69W
05/02/2007 M2.75 INCH WILLIAMSON TX LAW ENFORCEMENT
VERY LARGE HAIL, ALONG WITH NUMEROUS REPORTED OF DIME
SIZE HAIL, WIND GUSTS TO 47 MPH AND SEVERAL TREES BLOWN
DOWN.
&&
PMLocal storm report, May 2, 10:13 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 1 N DILLEY 28.68N 99.17W
05/02/2007 M0.88 INCH FRIO TX CO-OP OBSERVER
PENNY TO NICKEL SIZE HAIL REPORTED.
&&
PMLocal storm report, May 2, 11:29 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM FLASH FLOOD 2 W LOCKHART 29.87N 97.71W
05/02/2007 CALDWELL TX LAW ENFORCEMENT
WEST AUSTIN STREET HAS WATER FLOWING OVER IT. SOME
REPORTS OF POWER LINES DOWN AND LOSS OF POWER.
1111 PM HAIL 5 NW SEGUIN 29.63N 98.03W
05/02/2007 M0.75 INCH GUADALUPE TX LAW ENFORCEMENT
NUMEROUS REPORTS OF LARGE HAIL FROM DIME TO NEAR PENNY.
&&
PMLocal storm report, May 2, 11:48 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL CONCAN 29.52N 99.73W
05/02/2007 M1.75 INCH UVALDE TX LAW ENFORCEMENT
0810 PM FUNNEL CLOUD 10 E UVALDE 29.22N 99.62W
05/02/2007 UVALDE TX PUBLIC
FUNNEL CLOUDS SPOTTED 10 MILES EAST OF THE CITY OF
UVALDE.
0815 PM HAIL 3 N LIBERTY HILL 30.71N 97.92W
05/02/2007 M0.50 INCH WILLIAMSON TX LAW ENFORCEMENT
HAIL REPORTED NEAR STATE HIGHWAY 29 AND COUNTY ROAD 200.
0824 PM TSTM WND GST 7 NW GEORGETOWN 30.72N 97.77W
05/02/2007 M0.00 MPH WILLIAMSON TX TRAINED SPOTTER
WIND GUST TO 59 MPH REPORTED NEAR SUN CITY.
0825 PM HAIL 3 W GEORGETOWN 30.65N 97.74W
05/02/2007 M1.50 INCH WILLIAMSON TX LAW ENFORCEMENT
LARGE HAIL REPORTED NEAR STATE HIGHWAY 29 WEST OF
GEORGETOWN.
0825 PM HAIL GEORGETOWN 30.65N 97.69W
05/02/2007 M2.75 INCH WILLIAMSON TX LAW ENFORCEMENT
VERY LARGE HAIL, ALONG WITH NUMEROUS REPORTED OF DIME
SIZE HAIL, WIND GUSTS TO 47 MPH AND SEVERAL TREES BLOWN
DOWN.
0840 PM FLASH FLOOD 1 E GEORGETOWN 30.65N 97.67W
05/02/2007 WILLIAMSON TX LAW ENFORCEMENT
SEVERAL STREET HAVE WATER OVER THE ROADS.
0845 PM TSTM WND DMG BATESVILLE 28.95N 99.61W
05/02/2007 ZAVALA TX LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN.
1012 PM HAIL 1 N DILLEY 28.68N 99.17W
05/02/2007 M0.88 INCH FRIO TX CO-OP OBSERVER
PENNY TO NICKEL SIZE HAIL REPORTED.
1111 PM FLASH FLOOD 2 W LOCKHART 29.87N 97.71W
05/02/2007 CALDWELL TX LAW ENFORCEMENT
WEST AUSTIN STREET HAS WATER FLOWING OVER IT. SOME
REPORTS OF POWER LINES DOWN AND LOSS OF POWER.
1111 PM HAIL 5 NW SEGUIN 29.63N 98.03W
05/02/2007 M0.75 INCH GUADALUPE TX LAW ENFORCEMENT
NUMEROUS REPORTS OF LARGE HAIL FROM DIME TO NEAR PENNY.
&&
PMLocal storm report, May 3, 1:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL 14 NW AUSTIN 30.45N 97.92W
05/03/2007 E0.88 INCH TRAVIS TX TRAINED SPOTTER
HEAVY RAIN WITH PENNY AND NICKLE SIZE HAIL NEAR FM620 AND
FM2222
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 28 min |
| May 2, 7:02 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 28 min |
| May 2, 7:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 63 min |
| May 2, 7:29 PM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| May 2, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet | 43 min |
| May 2, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 56 min |
| May 2, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 61 min |
| May 2, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 31 min |
| May 2, 8:06 PM CDT | Tornado Warning | EWX | Uvalde | 24 min |
| May 2, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 40 min |
| May 2, 8:26 PM CDT | Tornado Warning | EWX | Uvalde | 19 min |
| May 2, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 60 min |
| May 2, 8:42 PM CDT | Tornado Warning | EWX | Frio, Medina | 18 min |
| May 2, 9:02 PM CDT | Tornado Warning | EWX | Frio | 28 min |
| May 2, 9:20 PM CDT | Flash Flood Warning | EWX | Frio | 4 hr |
| May 2, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 55 min |
| May 2, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 31 min |
| May 2, 9:41 PM CDT | Flash Flood Warning | EWX | Hays | 2 hr |
| May 2, 10:46 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Lee | 3 hr |
| May 2, 10:46 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Lee | 3 hr |
| May 2, 10:48 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 57 min |
| May 2, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 21 min |
| May 3, 12:26 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 43 min |
| May 3, 1:09 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 55 min |
| May 3, 1:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco | 34 min |
| May 3, 1:16 AM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| May 3, 1:16 AM CDT | Flash Flood Warning | EWX | Blanco, Hays, Kendall, Travis, Williamson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.